MAUDE Adverse Event Report: JJGC S.A. GM DRIVE IMPLANT,TI,3.5X16; ENDOSSEOUS DENTAL IMPLANT

JJGC S.A. GM DRIVE IMPLANT,TI,3.5X16; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 109.962
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Date of Event 08/04/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2025 in ada 12.Details of surgery: implant surface not completely covered with bone.On (b)(6) 2025, the implant was removed upon patient¿s request.The device was forwarded to the manufacturer.At the event the patient experienced: hypersensitivity.No further patient complications were reported.

Brand Name
GM DRIVE IMPLANT,TI,3.5X16
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key22980387
Report Number0001222315-2025-002507
Device Sequence Number13055679
Product Code DZE
UDI-Device Identifier07899878024330
UDI-Public07899878024330
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 09/05/2025
Report Date (Section F) 08/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number109.962
Device Lot NumberJRMF8
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/12/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date09/05/2025
Device Age9 MO
Event Location Other
Date Report to Manufacturer08/12/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient SexMale